mental-health-icon
Placida 10
I read side effects of placida 10 mg they showing urinary retention in on of side effects does anything worry? It safe for my kidneys dr prescribed me this medicine pls tell me side effects disappear after some days or stays
306 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

It is a sure shot side effect of placida. It is advised to consult a psychiatrist and better to change the medication.
Next Steps
consult psychiatrist USG ABDOMEN ADVISED
Health Tips
till then take plenty of watter
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi usually these side effects subside. Please continue the Medication. If you experience any problems please consult a Psychiatrist
Next Steps
continue treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.